J. Aust. Math. Soc.
80 (2006), 105-130
|
The turnpike result for approximate solutions of nonautonomous variational problems
|
|
Abstract
|
In this work we study the structure of
approximate solutions of variational problems
with continuous integrands
which belong to a complete metric space of
functions. The main result in this paper deals
with the turnpike property of variational
problems. To have this property means that the
approximate solutions of the problems are
determined mainly by the integrand, and are
essentially independent of the choice of interval
and endpoint conditions, except in regions close
to the endpoints.
|
Download the article in PDF format (size 218 Kb)
|
|
Australian Mathematical Publishing Association Inc.
|
©
Australian MS
|
|